Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 122, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 10, 2016, 3:41 PM MDT for Dunn County, North Dakota. It was in force for 64 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2016, 3:41 PM MDT (21:41 UTC)
- Expired
- Jul 10, 2016, 4:45 PM MDT
- In force
- 64 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 70.0 mph
County Dunn County, ND
The radar
The Bismarck radar (KBIS), 166 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 3:47 PM MDT | HAIL 1.75 | 6 Sw Killdeer, ND | HAIL LASTED THROUGH 457 PM CDT |
| Jul 10, 3:47 PM MDT | HAIL 1.75 | 6 Sw Killdeer, ND | HAIL LASTED THROUGH 457 PM CDT. |
| Jul 10, 4:00 PM MDT | HAIL 3 | Killdeer, ND | MEASURED 3.25 INCH HAIL AND ONGOING. WINDOWS BROKEN. |
| Jul 10, 4:05 PM MDT | HAIL 1.75 | 3 N Manning, ND | ONGOING GOLF BALL SIZE HAIL. |
| Jul 10, 4:26 PM MDT | TSTM WND DMG | Killdeer, ND | WINDOW BROKEN IN PATROL PASSENGER VEHICLE. TREES DOWN WITH LOTS OF DAMAGES TO TRAILERS AND HOUSES DUE TO WIND DRIVEN HAIL. DAMAGE IS ONGOING. |
| Jul 10, 4:26 PM MDT | TSTM WND GST 75 | Killdeer, ND | WIDESPREAD DAMAGE FROM WIND DRIVEN HAIL. |
| Jul 10, 4:45 PM MDT | TSTM WND GST 70 | 8 Nw Twin Buttes, ND | BRANCHES BROKEN AROUND THE LAKE AND MARINA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 10, 1:48 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 9.7 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -743 J/kg
- Mixed-layer LCL
- 1955 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- -91 m²/s²
- 0-3 km storm-relative helicity
- -33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
585
WUUS53 KBIS 102141
SVRBIS
NDC025-102245-
/O.NEW.KBIS.SV.W.0122.160710T2141Z-160710T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
441 PM CDT SUN JUL 10 2016
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DUNN COUNTY IN SOUTHWESTERN NORTH DAKOTA...
* UNTIL 545 PM CDT/445 PM MDT/
* AT 438 PM CDT/338 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED NEAR
MANNING...OR 10 MILES SOUTHWEST OF KILLDEER...MOVING NORTHEAST AT
35 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
MANNING AROUND 345 PM MDT.
KILLDEER AROUND 355 PM MDT.
DUNN CENTER AROUND 400 PM MDT.
HALLIDAY AROUND 425 PM MDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE OAKDALE.
VERY HEAVY RAIN IS OCCURRING WITH THIS STORM...AND MAY LEAD TO MINOR
FLOODING OF LOW LYING AND POOR DRAINAGE AREAS AS WELL AS
STREETS AND CULVERTS. DO NOT DRIVE OR WALK INTO FLOOD WATER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4777 10235 4713 10219 4702 10301 4713 10303
4733 10303 4733 10308 4746 10310
TIME...MOT...LOC 2138Z 247DEG 30KT 4724 10286
HAIL...1.75IN
WIND...70MPH
$$
JP MARTIN/SIMOSKO1 follow-up statement
183
WWUS53 KBIS 102157
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
457 PM CDT SUN JUL 10 2016
NDC025-102245-
/O.CON.KBIS.SV.W.0122.000000T0000Z-160710T2245Z/
DUNN ND-
457 PM CDT SUN JUL 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM
CDT/445 PM MDT/ FOR DUNN COUNTY...
AT 456 PM CDT/356 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED NEAR
DUNN CENTER...OR 6 MILES SOUTHEAST OF KILLDEER...MOVING NORTHEAST AT
35 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
THIS SEVERE STORM WILL BE NEAR...
DUNN CENTER AROUND 400 PM MDT.
HALLIDAY AROUND 420 PM MDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE OAKDALE.
TORRENTIAL RAIN IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLOODING OF STREETS, DITCHES, AND CREEKS. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4777 10235 4713 10219 4702 10301 4713 10303
4733 10303 4733 10308 4746 10310
TIME...MOT...LOC 2156Z 247DEG 30KT 4730 10266
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...70MPH
$$
JP MARTINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 3:31 PM MDT, 10 minutes earlier.
Area forecast discussion, Jul 10, 3:31 PM MDT, 10 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 431 PM CDT SUN JUL 10 2016 .UPDATE... Issued at 430 PM CDT Sun Jul 10 2016 Update to cancel the heat advisory for the southern James river valley. Clouds kept temperatures from rising into the 90s. && .SHORT TERM...(This evening through Monday) Issued at 256 PM CDT Sun Jul 10 2016 Robust upper level low across the northwest Conus will move east and approach the northern plains this period. A line of thunderstorms has formed along a cold frontal boundary in eastern Montana and southwest North Dakota. To the east warm and humid air will push the heat index above 100 south central early this evening. Overnight it appears the threat for thunderstorms will be highest across the north and west with lower pops south central where it will take longer to erode the elevated mixed layer and cap. The threat for severe weather will however extend south to the south dakota border as the cape and shear are very favorable. Precipitable water will support some heavy rain potential across portions of northwest north dakota this evening and possibly east late tonight. .LONG TERM...(Monday night through Sunday) Issued at 256 PM CDT Sun Jul 10 2016 Main concerns in the long term will be an anomalous h500 low forecast to move across northern north dakota into southern canada by wednesday. Global models look consistent in bringing strong wrap around winds monday evening and overnight into tuesday morning. Bufkit soundings show strong wind potential with wind advisory criteria likely met with a low end warning criteria not out if the question southwest monday night into tuesday. will not issue wind headlines yet but will highlight in the hazardous weather outlook. the remainder of teh week will be cooler behind the upper upper low however with a Northwest flow regime there will be at least chances for thunderstorms through sunday. & .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 256 PM CDT Sun Jul 10 2016 A trough of low pressure from Saskatchewan to a surface low pressure system across northwest South Dakota will be the focus for thunderstorms tonight across west and central North Dakota. Hazards to aviation will focus on thunderstorms...some likely severe with strong winds. Too uncertain in timing so maintained the vicinity descriptor. Also left out strong winds until closer to the thunderstorm period. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 256 PM CDT Sun Jul 10 2016 A trough of low pressure from Saskatchewan to a surface low pressure system across northwest South Dakota will be the focus for thunderstorms tonight across west and central North Dakota. Hazards to aviation will focus on thunderstorms...some likely severe with strong winds. Too uncertain in timing so maintained the vicinity descriptor. Also left out strong winds until closer to the thunderstorm period. && .BIS Watches/Warnings/Advisories... Heat Advisory until 7 PM CDT /6 PM MDT/ this evening for NDZ045- 046. && UPDATE...WAA SHORT TERM...WAA LONG TERM...WAA AVIATION...WAA
Hazardous weather outlook, Jul 10, 8:40 AM MDT, 7 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 940 AM CDT SUN JUL 10 2016 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-111445- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 940 AM CDT SUN JUL 10 2016 /840 AM MDT SUN JUL 10 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A HEAT ADVISORY IS IN EFFECT FOR THIS AFTERNOON FAR SOUTH CENTRAL AND FAR SOUTHEAST. HEAT INDEX VALUES TO 107 DEGREES ARE EXPECTED. SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO TONIGHT. THE MOST FAVORABLE AREAS FOR SEVERE WEATHER IS WESTERN AND NORTH CENTRAL NORTH DAKOTA. VERY LARGE HAIL...DAMAGING WINDS...HEAVY RAIN...AND ISOLATED TORNADOES WILL ALL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH SATURDAY. STRONG WESTERLY WINDS WITH GUSTS AS HIGH AS 50 MPH POSSIBLE LATE MONDAY THROUGH TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH SUNDAY NIGHT.
In the hours before
Local storm report, Jul 10, 11:28 AM MDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1228 PM CDT SUN JUL 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM TSTM WND GST DICKINSON 46.88N 102.79W
07/10/2016 M85 MPH STARK ND PUBLIC
REPORT FROM THE SOUTH SIDE OF DICKINSON OF
NUMEROUS TREES SNAPPED AND OTHERS UPROOTED.
A CAMPER WAS FLIPPED OVER. PERSON HAD A
HAND-HELD ANEMOMETER (WIND EQUIPMENT).
LENGTH OF EVENT UNKNOWN.
0110 AM TSTM WND GST 6 S DICKINSON 46.79N 102.80W
07/10/2016 M76 MPH STARK ND ASOS
ALL TIMES ARE CENTRAL DAYLIGHT. KDIK ASOS
PEAK WIND OF THE EVENT WAS 76 MPH. BASED ON
ASOS ONE-MINUTE DATA THE SEVERE THUNDERSTORM
WIND STARTED AT 1251 AM AND CONTINUED UNTIL
123 AM. (58 MPH OR HIGHER).
&&
NWS BISMARCK ND
IRIS SYSTEMSpecial weather statement, Jul 10, 1:22 PM MDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 122 PM MDT SUN JUL 10 2016 NDZ031-102000- GOLDEN VALLEY ND- 122 PM MDT SUN JUL 10 2016 ...A STRONG THUNDERSTORM WILL AFFECT GOLDEN VALLEY COUNTY UNTIL 200 PM MDT... AT 122 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CARLYLE...OR 14 MILES SOUTH OF BEACH...MOVING NORTH AT 35 MPH. WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BEACH...GOLVA...SENTINEL BUTTE AND ALPHA. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4717 10404 4716 10370 4661 10380 4664 10404 TIME...MOT...LOC 1922Z 191DEG 32KT 4670 10405 ABELING
Local storm report, Jul 10, 3:17 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
417 PM CDT SUN JUL 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM HAIL 3 SW FAIRFIELD 47.16N 103.27W
07/10/2016 E1.25 INCH BILLINGS ND TRAINED SPOTTER
VERY HEAVY RAIN ALSO. HAIL AND RAIN ONGOING.
&&
JP MARTINLocal storm report, Jul 10, 3:22 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
422 PM CDT SUN JUL 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL 3 N FAIRFIELD 47.24N 103.22W
07/10/2016 E1.75 INCH BILLINGS ND PUBLIC
WINDOWS WERE BREAKING FROM HAIL AND WIND.
&&
MMLocal storm report, Jul 10, 3:25 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
425 PM CDT SUN JUL 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND GST 4 N FAIRFIELD 47.24N 103.22W
07/10/2016 E70 MPH BILLINGS ND PUBLIC
WIND AND HAIL WERE BREAKING WINDOWS.
&&
MMLocal storm report, Jul 10, 3:35 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
435 PM CDT SUN JUL 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM HAIL 4 S SOUTH FAIRFIELD 47.07N 103.20W
07/10/2016 U1.00 INCH BILLINGS ND PUBLIC
.
&&
MMThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 6:58 PM MDT | Special Weather Statement | BIS | Pierce | 47 min |
| Jul 9, 7:01 PM MDT | Special Weather Statement | BIS | Wells | 44 min |
| Jul 9, 7:06 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Sioux | 54 min |
| Jul 9, 7:06 PM MDT | Severe Thunderstorm Warning | BIS | Foster, Wells | 54 min |
| Jul 9, 7:20 PM MDT | Tornado Warning | BIS | Foster, Wells | 25 min |
| Jul 9, 7:41 PM MDT | Tornado Warning | BIS | Foster | 34 min |
| Jul 9, 7:47 PM MDT | Severe Thunderstorm Warning | BIS | Wells | 43 min |
| Jul 9, 8:00 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Morton, Sioux | 60 min |
| Jul 9, 8:11 PM MDT | Tornado Warning | BIS | Foster, Stutsman | 34 min |
| Jul 9, 8:29 PM MDT | Severe Thunderstorm Warning | BIS | Foster, Wells | 46 min |
| Jul 9, 8:38 PM MDT | Tornado Warning | BIS | Foster, Stutsman, Wells | 37 min |
| Jul 9, 8:44 PM MDT | Severe Thunderstorm Warning | BIS | Foster, Stutsman, Wells | 61 min |
| Jul 9, 8:50 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Morton, Sioux | 40 min |
| Jul 9, 8:58 PM MDT | Areal Flood Warning | BIS | Foster, Stutsman, Wells | 6 hr |
| Jul 9, 9:19 PM MDT | Special Weather Statement | BIS | Emmons, Logan | 41 min |
| Jul 9, 9:21 PM MDT | Special Weather Statement | BIS | Wells | 39 min |
| Jul 9, 9:45 PM MDT | Severe Thunderstorm Warning | BIS | Stutsman | 60 min |
| Jul 9, 10:00 PM MDT | Areal Flood Warning | BIS | Stutsman | 6 hr |
| Jul 9, 10:05 PM MDT | Special Weather Statement | BIS | Logan, McIntosh | 40 min |
| Jul 9, 10:41 PM MDT | Special Weather Statement | BIS | Golden Valley, Slope | 49 min |
| Jul 9, 10:46 PM MDT | Special Weather Statement | BIS | Dickey, LaMoure, Stutsman | 59 min |
| Jul 9, 11:33 PM MDT | Special Weather Statement | BIS | Billings | 57 min |
| Jul 10, 12:02 AM MDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, Stark | 58 min |
| Jul 10, 12:47 AM MDT | Severe Thunderstorm Warning | BIS | Dunn, Mercer, Morton, Oliver, Stark | 58 min |
| Jul 10, 1:45 AM MDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Mercer, Oliver, Sheridan | 60 min |
| Jul 10, 3:44 AM MDT | Special Weather Statement | BIS | Emmons, Kidder | 46 min |
| Jul 10, 5:42 AM MDT | Special Weather Statement | BIS | Stutsman | 63 min |
| Jul 10, 1:22 PM MDT | Special Weather Statement | BIS | Golden Valley | 38 min |
| Jul 10, 2:49 PM MDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, Golden Valley, McKenzie | 56 min |
| Jul 10, 2:58 PM MDT | Severe Thunderstorm Warning | BIS | Bowman, Golden Valley, Slope | 62 min |
| Jul 10, 3:55 PM MDT | Severe Thunderstorm Warning | BIS | Billings, Bowman, Golden Valley, Slope | 50 min |
| Jul 10, 4:18 PM MDT | Special Weather Statement | BIS | McKenzie | 42 min |
| Jul 10, 4:37 PM MDT | Severe Thunderstorm Warning | BIS | Dunn, McLean, Mercer, Mountrail, Ward | 53 min |
| Jul 10, 4:54 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Billings, Bowman, Golden Valley, Hettinger, Slope and 1 more | 51 min |
| Jul 10, 5:04 PM MDT | Special Weather Statement | BIS | McKenzie | 41 min |
| Jul 10, 5:36 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Billings, Dunn, Grant, Hettinger, Mercer and 5 more | 54 min |
| Jul 10, 5:59 PM MDT | Special Weather Statement | BIS | Burke | 31 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.